MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE 30¿ ABUTMENT 4.1MM(D) X 3MM(H); DENTAL SCREW

BIOMET 3I CERTAIN¿ LOW PROFILE 30¿ ABUTMENT 4.1MM(D) X 3MM(H); DENTAL SCREW
Catalog Number ILPAC4330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment screw fractured during placement.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) ilpac4330, (certain low profile 30 abutment 4.1mm(d) x 3mm(h)) and one (1) lpctsh (low profile abutment titanium retaining screw) for evaluation.Visual evaluation was performed, a fragment of screw was identified on top of the abutment.This complaint refers to the ilpac4330 device history record (dhr) review was completed for the subject lot number 2022110154.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022110154 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The retention screw was fractured inside the abutment.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) ilpac4330, (certain low profile 30 abutment 4.1mm(d) x 3mm(h)) and one (1) lpctsh (low profile abutment titanium retaining screw) for evaluation.Visual evaluation was performed, a fragment of screw was identified on top of the abutment.This complaint refers to the ilpac4330 device history record (dhr) review was completed for the subject lot number 2022110154.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022110154 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw based on the investigation and risk management file review, the most likely root cause determined from the investigation was the torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, the abutment screw for the ilpac4330 was not fractured.However, a device malfunction did occur for lpctsh.The retention screw was fractured inside the abutment.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
A fragment of an unknown screw was identified on top of the abutment.

Brand Name
CERTAIN¿ LOW PROFILE 30¿ ABUTMENT 4.1MM(D) X 3MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17610984
Report Number0001038806-2023-01617
Device Sequence Number15346086
Product Code NHA
UDI-Device Identifier00844868037613
UDI-Public(01)00844868037613(17)271128(10)2022110154
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPAC4330
Device Lot Number2022110154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date02/14/2024
02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic